# SDR FDEA201902170442

- Difficulty date: February 17, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 37,783 hours, 6,288 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Part number: 311W16706
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ENGINE: INBOARD T/R LATCH STRAP SUPPORT BRACKET BROKEN. REPLACED DAMAGED BRACKET IRW SRM 51-40-02-0G.
